# SDR DALA2024052905617

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 86,153 hours, 40,059 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: UNKNOWN
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR 2R, GREEN SLIDE LANYARD HANGING BELOW DOOR LEVEL AT GIRT BAR. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 117-0007:0591-0201/008 00424 SECURED LANYARD AS PER B757 AMM 25-66-01. (0365075)
